# SDR 9609399752

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COCKPIT FORWARD ENTRY AND GALLEY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, OPERATIONAL CHECK GOOD.
